MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL HIP REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL HIP REPLACEMENT SYSTEM
Catalog Number HAA-050-D001
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that on the femur, the surgeon identified during trialing stage could not achieve adequate fixation; converted to off the shelf design.The case was completed successfully.Investigation indicated that reamers of the incorrect size were provided.
 
Event or Problem Description
It was reported that on the femur, the surgeon identified during trialing stage could not achieve adequate fixation; converted to off the shelf design.The case was completed successfully.

Brand Name
ITOTAL HIP REPLACEMENT SYSTEM
Common Device Name
HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key8014768
Report Number3004153240-2018-00238
Device Sequence Number1525373
Product Code LPH
UDI-Device IdentifierM572HCC0320000011
UDI-Public+M572HCC0320000011
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162719
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue NumberHAA-050-D001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age82 YR